BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2013 >
Volume 39, Number 2 >

Please use this identifier to cite or link to this item:

Title: Mangasarian-type Sufficient Optimality Conditions for Age-Structured Control Problems with State Constraints. An Application to Investment in Vintage Capital
Authors: Krastev, Vladimir
Keywords: Age-structured optimal control with state constraints
sufficient conditions for optimality
vintage capital goods
shooting method
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 39, No 2, (2013), 155p-188p
Abstract: We consider a class of age-structured control problems with state constraints, nonlocal dynamics and boundary conditions, defined on finite time intervals. For these problems we suggest Mangasarian-type sufficient conditions for the optimality of the control. As an application we consider a model with a state constraint of optimal investment in vintage capital goods. To solve this model we suggest a numerical method and we prove that this method converges to an optimal solution. 2010 Mathematics Subject Classification: 49K20, 49K21, 49N90, 49M30.
Description: [Krastev Vladimir; Кръстев Владимир]
ISSN: 1310-6600
Appears in Collections:Volume 39, Number 2

Files in This Item:

File Description SizeFormat
2013-155-188.pdf543.4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License